# SDR HNAA2013051600290

- Difficulty date: May 16, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 39,910 hours, 59,496 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORE RUDDER MIDDLE HINGE, LOWER FITTING BEARING RACE IS CORRODED.  BLENDED LOWER FITTING BEARING BORE MAIN HINGE FITTING IAW EO8-55-13-0228.
